American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Rolf Schneider. Curvatures of typical convex bodies--- the complete picture. Proc. Amer. Math. Soc. 143 (2015) 387-393.
Abstract, references, and article information   
View Article: PDF

[2] Peng Wang. On Willmore surfaces in $S^n$ of flat normal bundle. Proc. Amer. Math. Soc. 141 (2013) 3245-3255.
Abstract, references, and article information   
View Article: PDF

[3] Mohammad Ghomi and Robert E. Greene. Relative isometric embeddings of Riemannian manifolds. Trans. Amer. Math. Soc. 363 (2011) 63-73. MR 2719671.
Abstract, references, and article information   
View Article: PDF

[4] Francisco Fontenele. Heinz type estimates for graphs in Euclidean space. Proc. Amer. Math. Soc. 138 (2010) 4469-4478. MR 2680071.
Abstract, references, and article information   
View Article: PDF

[5] Marcos P. A. Cavalcante. The $r$-stability of hypersurfaces with zero Gauss-Kronecker curvature. Proc. Amer. Math. Soc. 136 (2008) 287-294. MR 2350415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mohammad Ghomi and Marek Kossowski. $\mathbf{h}$-principles for hypersurfaces with prescribed principle curvatures and directions. Trans. Amer. Math. Soc. 358 (2006) 4379-4393. MR 2231382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Taylor. Existence and regularity of isometries. Trans. Amer. Math. Soc. 358 (2006) 2415-2423. MR 2204038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mu-Tao Wang. On graphic Bernstein type results in higher codimension. Trans. Amer. Math. Soc. 355 (2003) 265-271. MR 1928088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Bolt. A local geometric characterization of the Bochner-Martinelli kernel. Proc. Amer. Math. Soc. 131 (2003) 1131-1136. MR 1948104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sol Schwartzman. Parallel tangent hyperplanes. Proc. Amer. Math. Soc. 130 (2002) 1457-1458. MR 1879969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Kokubu, M. Takahashi, M. Umehara and K. Yamada. An analogue of minimal surface theory in $\operatorname{SL}(n,\mathbf C)/\operatorname{SU}(n)$. Trans. Amer. Math. Soc. 354 (2002) 1299-1325. MR 1873007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nobuhiro Innami. Volume, surface area and inward injectivity radius. Proc. Amer. Math. Soc. 127 (1999) 3049-3055. MR 1605968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ju Seon Kim. The structure of hypersurfaces with some curvature conditions . Proc. Amer. Math. Soc. 125 (1997) 1497-1501. MR 1363427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. C. Evans and J. Spruck. Motion of level sets by mean curvature. II . Trans. Amer. Math. Soc. 330 (1992) 321-332. MR 1068927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Th. Hasanis, D. Koutroufiotis and P. Pamfilos. Surfaces of $E\sp 4$ satisfying certain restrictions on their normal bundle . Trans. Amer. Math. Soc. 319 (1990) 329-347. MR 955489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gary R. Jensen and Marco Rigoli. Correction to: ``Harmonically immersed surfaces in ${\bf R}\sp n$'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 307} (1988), no.\ 1, 363--372; MR0936822 (89g:53006)] . Trans. Amer. Math. Soc. 311 (1989) 425-428. MR 961630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rolf Schneider. Closed convex hypersurfaces with curvature restrictions . Proc. Amer. Math. Soc. 103 (1988) 1201-1204. MR 955009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gary R. Jensen and Marco Rigoli. Harmonically immersed surfaces of ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 307 (1988) 363-372. MR 936822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joel L. Weiner. The Gauss map for surfaces. I. The affine case . Trans. Amer. Math. Soc. 293 (1986) 431-446. MR 816302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joel L. Weiner. The Gauss map for surfaces. II. The Euclidean case . Trans. Amer. Math. Soc. 293 (1986) 447-466. MR 816303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Walter Seaman. On surfaces in ${\bf R}\sp 4$ . Proc. Amer. Math. Soc. 94 (1985) 467-470. MR 787896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert L. Foote. Regularity of the distance function . Proc. Amer. Math. Soc. 92 (1984) 153-155. MR 749908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Boris V. Yusin. A combinatorial formula for the normal Euler class of a lattice $2$-manifold in $4$-space . Proc. Amer. Math. Soc. 92 (1984) 578-592. MR 760949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Victor Dannon. Integral characterizations and the theory of curves . Proc. Amer. Math. Soc. 81 (1981) 600-602. MR 601738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] V. G. Grove. Differential geometry of a certain type of surface in $S\sb 4$ . Trans. Amer. Math. Soc. 39 (1936) 60-70. MR 1501833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Walther Mayer. Die Differentialgeometrie der Untermannigfaltigkeiten des ${\bf R}\sb n$ konstanter Kr\"ummung . Trans. Amer. Math. Soc. 38 (1935) 267-309. MR 1501812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Luther Pfahler Eisenhart. Orthogonal systems of hypersurfaces in a general Riemann space . Trans. Amer. Math. Soc. 25 (1923) 259-280. MR 1501243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Charles E. Wilder. Differential geometry of an $m$-dimensional manifold in a Euclidean space of $n$ dimensions . Trans. Amer. Math. Soc. 25 (1923) 99-122. MR 1501232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William Hunt Bates. An application of symbolic methods to the treatment of mean curvatures in hyperspace . Trans. Amer. Math. Soc. 12 (1911) 19-38. MR 1500878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Heinrich Maschke. The Kronecker-Gaussian curvature of hyperspace . Trans. Amer. Math. Soc. 7 (1906) 81-93. MR 1500734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1